# SDR DALA2025121209093

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1343243) DRAIN TUBE INTERCOSTAL BETWEEN STA 947 AND STA 967 AT LBL50 HAS DEEP CORROSION. REMOVED AND REPLACED DAMAGED INTERCOSTAL P/N 147A5660-21 FS 947- 967 LBL50 IAW B737-900 SRM 51-40-02.
